RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 1, Pages 9–12 (Mi dan36250)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the theory of factormethods for approximate solution of nonlinear problems

N. A. Bobylev

Institute of Control Sciences, Moscow

Full text: PDF file (477 kB)

Bibliographic databases:
UDC: 517.948:513.88:518
Presented: . . 
Received: 01.12.1970

Citation: N. A. Bobylev, “On the theory of factormethods for approximate solution of nonlinear problems”, Dokl. Akad. Nauk SSSR, 199:1 (1971), 9–12

Citation in format AMSBIB
\Bibitem{Bob71}
\by N.~A.~Bobylev
\paper On the theory of factormethods for approximate solution of nonlinear problems
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 1
\pages 9--12
\mathnet{http://mi.mathnet.ru/dan36250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0284881}
\zmath{https://zbmath.org/?q=an:0237.47033}


Linking options:
  • http://mi.mathnet.ru/eng/dan36250
  • http://mi.mathnet.ru/eng/dan/v199/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Ismailov, “Iteratsionnyi algoritm postroeniya tsiklov nelineinykh avtonomnykh sistem. Ch. 1. Skhodimost”, Probl. upravl., 3 (2005), 10–12  mathnet
    2. I. G. Ismailov, Yu. O. Kuznetsov, “Metod tipa minimalnykh nevyazok dlya nelineinykh integralnykh uravnenii”, Probl. upravl., 6 (2005), 18–21  mathnet  elib
  • Number of views:
    This page:20
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019